# SDR PCAA0303049

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 24,993 hours, 27,244 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Worn
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT WHILE PERFORMING AN A-4 INSPECTION, LEFT ELEVATOR HORN UPPER SKIN WAS FOUND TO HAVE 3 RIVET HOLES OVERSIZED AT STATION YH145.80. LEFT ELEVATOR HORN SKIN WAS REPAIRED IN ACCORDANCE WITH DER 8110-3 FORM FROM CALLAHAN AIRCRAFT SERVICES IDENTIFICATION NUMBER CAS-AAL111. LEFT ELEVATOR BALLANCE CHECKED IN ACCORDANCE WITH DEHAVILLAND DASH 8 STRUCTURAL REPAIR MANUAL. AIRCRAFT RETURNED TO SERVICE.
